# SDR SWIA200110227

- Difficulty date: September 28, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 7,617 hours, 11,184 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL. READJUSTED MICRO SWITCHES STRIKER PLATES IAW EMB 120 MM 52-70-02.  OPS CHECK GOOD.
